# SDR AALA202411181118

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 14,817 hours, 3,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emer Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 FWD SERVICE ENTRY DOOR FOUND DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LOW PER PERIODIC SERVICE CHECK LIMITS. SERVICED R1 FWD SERVICE ENTRY DOOR DAMPER AND EMERGENCY OPERATIOIN CYLINDER.
